# SDR SWAA021074

- Difficulty date: May 15, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 52,880 hours, 51,737 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FUSELAGE SKIN CRACKS (5 EA) AT BS 500A AT STR 10R, BS 500D AT STR 15R, BS 737 AT STR 18R, BS 757 AT STR 10R AND BS 937 AT STR 24R.  REPAIRED SKIN PER SRM.
